# SDR MASA20211129586

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM69035146005
- Part serial: NA
- Condition: Dented
- Location: Fs1047.0-  Fs105
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL BETWEEN FS1047.0- FS1051.0, STR. 22L- STR. 23L WAS FOUND WITH A DENT. PERFOMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-01 , EA 20-2021-198.
